# SDR DXTA2025061703884

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 5,601 hours, 3,668 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR: UPON TAKEOFF, AMBER GEAR DISAGREE NOSE ANNUNCIATOR AND NOSE GEAR SQUARE WITH AMBER DASHES FOR THE NOSE GEAR LIGHT.  CHECKLIST ACCOMPLISHED. THREE GREEN.  RETURN TO LANDING WITH NO OTHER INCIDENT.
